# SDR 03FDEA00180

- Difficulty date: February 26, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 46,340 hours, 27,336 cycles
- Engine: Pwa JT8D15
- System (JASC): 3210 · Main Landing Gear
- Part: Snubber
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED BURNING RUBBER AFTER LANDING GEAR RETRACTION AND SMELL FADED ABOUT 4000 AGL.  CHECKED NOSE WHEEL SNUBBER FOR WEAR.  SNUBBER PADS WITHIN  LIMITS IAW  MM 32-45-021-2.  CHECKED ALL OTHER TIRES/WHEELS, RAN A/C PACKS, NO PROBLEMS OR SMELLS NOTED.
